# SDR 2017FA0000371

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N79FJ
- Make and model: Amd FALCON2000
- Aircraft serial: 79
- System (JASC): 5530 · Vertical Stabilizer
- Part: Screw
- Condition: Unsecure
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-01-21-08-02-01,  FOUND DISTORTION ON LT VERTICAL STABILIZER AND SCREW ON BOX.  REPEATER H/S NOT TIGHTENED AND LOCK WASHER NOT LOCKED.
